# SDR SWAA001687

- Difficulty date: September 5, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 50,039 hours, 50,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE EXTERNAL SKIN CRACKED, BS 947, STRINGER 21L - 22L, BS 440, STRINGER 10R, AND BS 747, STRINGER 18R.  REPAIRED CRACKS PER SRM.
